MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-TUBE,ENDOTRACHEAL,SUBG,7.5

Medline Industries, LP MEDLINE; DBD-TUBE,ENDOTRACHEAL,SUBG,7.5
Catalog Number DYNJ18875
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account reported that the pilot ballon and extended tubing fell off while the patient was intubated; the cuff did indeed deflate and the patient was successfully extubated without harm to the patient.Medline quality received one unit in used condition without the original packaging, found the markings at the "18" and "20" graduation marks appeared to have rubbed off and are barely visible, and found the inflation tubing was not connected to the main et tube; at the base of the tube there was a yellow discoloration but no tearing or signs of breakage, and the inflation tubing could be placed back into where it would attach to the main et tube and freely come out as if the tubing fell out but did not break off.The returned sample confirmed the reported detachment, and based on the sample and complaint details the root cause is considered to be a vendor product issue relating to the manufacturing process; the vendor performed testing of the inflation tubing and found no issue in retention stock but stated that the most likely root cause was insufficient bonding.This complaint has been provided to the manufacturing facility for further evaluation, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "the entire pilot balloon fell off while the patient was intubated.The cuff did indeed deflate.".

Brand Name
MEDLINE
Common Device Name
DBD-TUBE,ENDOTRACHEAL,SUBG,7.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50902593
Report Number1417592-2026-51341
Device Sequence Number16128819
Product Code BTR
UDI-Device Identifier20888277652702
UDI-Public20888277652702
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K110269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ18875
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/22/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown